# SDR SWAA2016012848442

- Difficulty date: January 17, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, REAR SPAR WEB HOLE CRACKED ABOUT 11 O'CLOCK POSITION, LOCATED AT SECOND HOLE INBD OF RSS 224.14.  REPAIRED WEB IAW EA.
